pediatrician-icon
Delayed speech response
My son is 5 and half years old. He is weighing 32 kgs and has a height of 123 cms. A very silent and active kid. He says words when we teach him and identifies colors and numbers too. Seeing his delay in speech we took him to a renowned paediatrician in Delhi for speech issue. She told that my son has little signs of autism and prescribed some tests and medicines. One of those medicine is an anti psychotic drug asprito. My question is that shall I go ahead and give this medicine to my kid? How can a anti depressant be given to a small kid? Pls help ans guide me. Am very much worried and concerned. Thanks a lot.
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi ican understand your worries..your child's weight is too much for his age...kindly so thyroid report... Also start speech therapy...
Next Steps
follow your pediatrician advice...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should provide an environment of group of children and playing in group. Talk to him regularly and play with him so child will get stimulating environment. Take treatment as per advised by doctor.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.